Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Well the title says most of it.. but does anyone's face in a way "burn" like sometimes not so bad, then sometimes really bad that you have to wash it off.

Reason im asking is b/c i used to use nivea for men mouisteriser while i had acne (still do) and at first it really stung. Anyway, a few months later i got used to it and its fine now. However, my dad bought me clearasil general gel wash for everday use, and it can burn real bad. Ive been on about 4-5 different cleasils prior to this and its the first (apart from the nivea for men) that stings. I have used instant 3 day clearup, 1 day pads etc. but they didnt burn.

It also says if skin irritation occurs then stop using it, should i do that?

Thanks folks. confused.gif

Share this post


Link to post
Share on other sites
Guest Tracy

I would discontinue the use of any product that causes my skin to burn.

Share this post


Link to post
Share on other sites

If it burn's then you most likely have broken skin there. (On your face) Once your skin heal is shouln't burn any more. But in the mean time find one that dons't burn as much.

Share this post


Link to post
Share on other sites
Guest Captain Chaos

Does it really BURN like hell or just Tingle then subside after 5-10 mins???

If it subsides I would say dont stop using it, unless it makes you go bright red or gives you a rash...

If it burns, try something more gentle..

Cheers

Ben

Share this post


Link to post
Share on other sites
Does it really BURN like hell or just Tingle then subside after 5-10 mins???

If it subsides I would say dont stop using it, unless it makes you go bright red or gives you a rash...

If it burns, try something more gentle..

Cheers

Ben

Share this post


Link to post
Share on other sites
Guest Captain Chaos

Same thing happens to me after I put pretty much any type of moisturiser on, I don't think you should worry about the tingling sensation... I never do.

Share this post


Link to post
Share on other sites

Yes, you should stop using it. Don't want to fuck up your skin that way. It actually cause more breakouts.

Share this post


Link to post
Share on other sites

As a general rule, I avoid ANY product that still makes my skin burn 10 minutes after application, after about a week of use. Obviously, something just doesn't agree with you so why put yourself through that? Find something else that doesn't burn. Lotsa products out there to choose from.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×